Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rotation numbers for quasiperiodically forced circle maps mode-locking vs. strict monotonicity
University of Toronto, Canada.
2009 (English)In: Journal of The American Mathematical Society, ISSN 0894-0347, E-ISSN 1088-6834, Vol. 22, no 2, 353-362 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 22, no 2, 353-362 p.
Keyword [en]
Rotation numbers, mode-locking, quasiperiodically forced systems, attractors, systems
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-18286DOI: 10.1090/S0894-0347-08-00627-9ISI: 000264551300003OAI: oai:DiVA.org:kth-18286DiVA: diva2:336332
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bjerklöv, Kristian
In the same journal
Journal of The American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf